Alert archive / Nebraska / Fire Weather Watches in 2021
Fire Weather Watch 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this fire weather watch at Apr 25, 2021, 3:07 AM CDT. It took effect at Apr 26, 2021, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 25, 2021, 3:07 AM CDT (08:07 UTC)
- In effect from
- Apr 26, 2021, 12:00 PM CDT
- Expired
- Apr 25, 2021, 2:42 PM CDT
- In force
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
215 WWUS85 KCYS 250807 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 207 AM MDT Sun Apr 25 2021 ...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 311, 312, AND 313... NEZ311>313-252300- /O.NEW.KCYS.FW.A.0003.210426T1700Z-210427T0100Z/ Pine Ridge/Nebraska National Forest/Oglala National Grasslands- Box Butte/South Sioux- Scotts Bluff National Monument/Wildcat Hills- 207 AM MDT Sun Apr 25 2021 ...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 311, 312, AND 313... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from late Monday morning through early Monday evening. * AFFECTED AREA...Fire weather zones 311, 312 and 313. * WIND...West 15 to 20 mph with gusts to 30 mph. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
1 follow-up statement
310 WWUS85 KCYS 251942 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 142 PM MDT Sun Apr 25 2021 ...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY MORNING THROUGH 7 PM MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 311, 312, AND 313... NEZ311>313-261200- /O.UPG.KCYS.FW.A.0003.210426T1700Z-210427T0100Z/ /O.NEW.KCYS.FW.W.0006.210426T1700Z-210427T0100Z/ Pine Ridge/Nebraska National Forest/Oglala National Grasslands- Box Butte/South Sioux- Scotts Bluff National Monument/Wildcat Hills- 142 PM MDT Sun Apr 25 2021 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY FOR GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 311, 312, AND 313... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zones 311, 312 and 313. * WIND...West 15 to 20 mph with gusts to 30 mph. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this fire weather watch went out at Apr 25, 12:10 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 25, 12:10 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1110 PM MDT Sat Apr 24 2021 .SHORT TERM...(Tonight & Sunday) Issued at 231 PM MDT Sat Apr 24 2021 Mid & high level clouds will continue to increase in coverage over southeast Wyoming & the western Nebraska Panhandle this evening in advance of a strong upper-level trough currently digging southward into the western CONUS. A few light rain showers are possible over much of the area this evening & overnight as lead shortwave energy passes overhead along with increasing difluence aloft and a decent feed of Pacific moisture. Do not expect this activity to amount to much, but have added low-end PoPs to the grids for much of the CWA tonight. Trending warmer Sunday w/ strong low-level warm advection helping push 700 mb temperatures into the +5 to +7 deg C range, so highs in the upper 60s and lower 70s are likely. Chances for a few showers or weak thunderstorm may exist along & east of the Laramie Range with some modest convergence along the lee trough. Expect to see periods of gusty winds through the rest of the weekend, mainly west of the Laramie Range. The Arlington area could gust around 50 MPH at times, but at this time do not expect these elevated speeds to warrant any headlines. Will monitor closely. .LONG TERM...(Monday - Saturday) Issued at 325 AM MDT Sat Apr 24 2021 A bit more active pattern going into next week, as the upper level ridge begins to push off towards the east. Monday should see some gusty winds beginning in the early morning and persisting throughout the day as a strong shortwave through digs through southeastern Wyoming ahead of a cold frontal boundary. Mostly seeing wind gusts upwards to around 50 mph, but could see some localized areas meeting high wind criteria. Holding off on any headlines at the moment, with a fair amount of uncertainty due to model inconsistency, more importantly with the current geopotential heights not reflecting this higher wind in the wind prone areas. Expecting a fair amount of cool down behind the front. Daytime highs before frontal passage will be in the high 60s to mid 70s, with night time lows in low to mid 30s after the passing of the front. Temperatures remain cooler through the week, but still remain in the seasonable averages. Next change for precipitation occurs on Tuesday as an upper level trough begins to dig towards the High Plains, increasing our POPs to greater than 50 percent. Daytime high temperatures will keep this precipitation as rain east of the Laramie Range, and snow in the higher terrain. Much more milder conditions expected Thursday through early morning Saturday as the CWA becomes dominated by upper level ridging, with the next chance for some precipitation and stronger winds expected Saturday evening as the next round of shortwaves push eastward. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1056 PM MDT Sat Apr 24 2021 Fairly mild conditions with mid to high level clouds over southeastern Wyoming & the Nebraska Panhandle in advance of an upper level trough currently digging through the Northeast. Currently expecting some gusty winds early tomorrow morning as a series of shortwaves propagate through the region and persisting throughout the day. Otherwise, VFR conditions expected through the forecast period. && .FIRE WEATHER... Issued at 325 AM MDT Sat Apr 24 2021 Low level moisture from recent precipitation and light winds will produce areas of fog, locally dense at times, early this morning along the Interstate 80 corridor. A milder and drier air mass will infiltrate the region later this morning into the afternoon. South to southwest winds will be breezy this afternoon and evening. Stronger winds are expected west of the Laramie Range Sunday. Warm, dry and breezy conditions will elevate the fire danger Monday afternoon over portions of southeast Wyoming and the Nebraska Panhandle. A Pacific cold front move through the districts by Monday night, with cooler and showery weather persisting into early Wednesday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...CLH LONG TERM...MD AVIATION...MD/RUBIN FIRE WEATHER...MJ
Hazardous weather outlook, Apr 24, 3:50 PM CDT, 11 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 250 PM MDT Sat Apr 24 2021 WYZ103>106-109>117-252100- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- 250 PM MDT Sat Apr 24 2021 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Gusty winds are expected near the Arlington and Elk Mountain areas this afternoon. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Periods of strong winds with gusts in excess of 50 MPH will be possible from Sunday through Monday, mainly along and west of the Laramie Range. Hazardous travel conditions may exist for light and high profile vehicles. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 252100- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County-Central Laramie County- East Laramie County- 250 PM MDT Sat Apr 24 2021 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Near critical fire weather conditions are possible across the southern Nebraska Panhandle Monday afternoon. Afternoon humidities are expected to fall below 15 percent with southwest winds gusting above 25 mph. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:42 PM CDT | Red Flag Warning | CYS | 27 hr |
Nearby
Fire Weather Watches in Nebraska, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.